MAUDE Adverse Event Report: C.R. BARD, INC. (MONCKS) -1030583 BARDEX 30CC LUBRICATH LATEX 3-WAY FOLEY CATHETER, TWO STAGGERED EYES

C.R. BARD, INC. (MONCKS) -1030583 BARDEX 30CC LUBRICATH LATEX 3-WAY FOLEY CATHETER, TWO STAGGERED EYES
Model Number 0167L22
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the balloon inflation port was punctured.The balloon, subsequently did not remain inflated post-insertion.The foley allegedly slipped out of patient requiring re-catheterization a few hours post-op.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The device was returned for evaluation.Visual inspection found a hole/tear in the inflation arm.The hole/tear allowed the sample to leak.The balloon was intact.Unable to determine if the hole/tear occurred prior to or after use.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use." (b)(4).
 
Event or Problem Description

Brand Name
BARDEX 30CC LUBRICATH LATEX 3-WAY FOLEY CATHETER, TWO STAGGERED EYES
Common Device Name
LUBRICATH
Manufacturer (Section D)
C.R. BARD, INC. (MONCKS) -1030583
428 power house rd
moncks corner SC 29461
MDR Report Key6536645
Report Number1018233-2017-02204
Device Sequence Number750133
Product Code KOD
UDI-Device Identifier00801741018978
UDI-Public(01)00801741018978
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number0167L22
Device Catalogue Number0167L22
Device Lot NumberHH6032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2017
Initial Date Received by Manufacturer 04/10/2017
Supplement Date Received by Manufacturer07/19/2017
Initial Report FDA Received Date05/02/2017
Supplement Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1